# SDR AALA202008309004

- Difficulty date: August 27, 2020
- Submitted: August 30, 2020
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 57,913 hours, 23,781 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 03010598
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND CENTER BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED WITH 4000 LBS FUEL IN CENTER TANK CONFIRMED FUEL  PUMP FAILURE WITH FUEL IMBALANCE IN MAIN TANKS.  REPLACED RT CENTER FUEL PUMP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM
